Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sporadic arm tingling, tongue numbness, narrow field of vision, weakness, post bang on the head, had crainatomy, taking Diamox. Advice?

I had a crainatomy in December due to a fall that caused a frontal subdural hematoma and a fracture in my skull . I was also diagnosed with a Pseudotumor in July 2011 and am on Diamox to mitigate the symtoms. I jsut banged my head at work and I am currently experiencing arm tingling and tongue numbness. The tingle and weird feeling in my arm has been off and on for over two weeks. My CT as of 2 weeks ago was clean. I am also feeling like my field of vision has narrowed just after hitting my head and I feel weak. Is there any need for concern ?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this your CT head show no abnormality and you have symptoms of central nervous system related but this is not due to any pathological changes in brain either, but your psychological condition might be the reason for this, your vision problem is nothing to tale with your head injury on my opinion for that you have to consult the ophthalmologist, for the rest of the symptom control your thoughts away from the anxiety and depression, hope this information helps you have nice day.
Answered: Wed, 26 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor